Dynamics of one system of ordinary differential equations connected with telegraphic equation

Authors
Citation
Ev. Petrova, Dynamics of one system of ordinary differential equations connected with telegraphic equation, DOKL AKAD N, 362(1), 1998, pp. 29-31
Citations number
2
Language
RUSSO
art.tipo
Article
Categorie Soggetti
Multidisciplinary
Journal title
DOKLADY AKADEMII NAUK
ISSN journal
0869-5652 → ACNP
Volume
362
Issue
1
Year of publication
1998
Pages
29 - 31
Database
ISI
SICI code
0869-5652(199809)362:1<29:DOOSOO>2.0.ZU;2-V